Über die Nullstellen homogener Differentialpolynome.

Erwin Mues

Manuscripta mathematica (1977/78)

  • Volume: 23, page 325-342
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Mues, Erwin. "Über die Nullstellen homogener Differentialpolynome.." Manuscripta mathematica 23 (1977/78): 325-342. <http://eudml.org/doc/154525>.

author = {Mues, Erwin},
journal = {Manuscripta mathematica},
pages = {325-342},
title = {Über die Nullstellen homogener Differentialpolynome.},
url = {http://eudml.org/doc/154525},
volume = {23},
year = {1977/78},

AU - Mues, Erwin
TI - Über die Nullstellen homogener Differentialpolynome.
JO - Manuscripta mathematica
PY - 1977/78
VL - 23
SP - 325
EP - 342
UR - http://eudml.org/doc/154525
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.